# SDR SIMA20130411003

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N502BG
- Make and model: Amd FALCON2000
- Aircraft serial: 15
- Aircraft time: 26,263 hours, 19,108 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4578 THE CREW REPORTED THAT AFTER TAKEOFF THEY NOTICED HEAVY AILERON CONTROL AND AT TIMES YOKE FELT LIKE IT WAS LOCKED.  IT REQUIRED MORE FORCE THAN NORMAL TO DISPLACE AT TIMES IT BANKED EASY LEFT BUT HARD RIGHT AND THEN IT WOULD REVERSE AND BANK HARD LEFT AND EASY RIGHT.  CONTROLS OK ON GROUND.  NO EICAS INDICATIONS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED AILERON INSP/CHECK AND AILERON CTL SYSTEM ADJ TEST IAW CRJ AMM 27-11-00.  AILERON INSP/CHECK GOOD.  NO DEFECTS NOTED.  ALSO AILERON CTL SYSTEM ADJ/TEST GOOD WITH NO DEFETCS NOTED.  AIRCRAFT RELEASED FOR FCF PURPOSES ONLY.  COMPLIED WITH  RE-INSPECT OF LEFT O/B AILERON RUB BLOCK PER EO CR-5700-143.  NO FURTHER DEFECTS NOTED.  TDMI REMAINS OPEN. THE AIRCRAFT WAS RETURNED TO SERVICE.
